MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST C90
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable holder slipped from the cs (ceiling suspension) rails and fell on the table and needs table replacement.The device was in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the cable holder slipped from the cs (ceiling suspension) rails and fell on the table & needs a replacement table.The device was in clinical use and there was no harm to patient or user.A field service engineer (fse) performed an analysis and confirmed that the cable holder detached from the cs rails and fell on the table, causing a small dent.No structural damage to the system was identified.Due to limited space on the rail, the cable management trolley was removed.The fse replaced the affected table, verified full system functionality, and returned the system to clinical use.Outcome of health hazard evaluation: the health hazard evaluation (hhe) for all the impacted systems identifies a significant risk related to the incorrect installation of the cable holder.An incident occurred where a cable holder slipped from the ceiling suspension (cs) rails and fell on the table, resulting in a small dent.Although there was no immediate harm to the patient or user, the potential root cause was identified as incorrect installation, which could lead to a safety issue.The potential hazards identified include mechanical energy from falling objects, which could result in various injuries such as abrasions, bone fractures, brain injuries, bruises, contusions, hematomas, lacerations, pain, and even death.However, the probability of serious adverse health consequences (life threatening/death) is remote.The risk related to the issue is no greater than that currently identified in the product¿s risk management file.It is determined that the benefits of the device continue to outweigh the risks with respect to its intended use and that the device may continue to be used and / or distributed.Supplier corrective action request (scar) investigation outcome an internal investigation was conducted by the manager ¿ south zone installations to determine the root cause.Key findings include: the system was installed by a third-party philips partner, while a philips fse performed the setup verification.The philips fse involved in the installation has since left the organization.The incident occurred due to non-adherence to the installation procedure, identified as human error and a one-off occurrence.The manual daily update log was not completed for this installation, and as the third-party team lacked access to servicemax, full documentation was not captured.Consequently, leadership was unable to review the installation progress data.Further analysis & controls in place: a review was conducted of all installations completed year-to-date (ytd), and no similar incidents of cable trolley detachment were found.As a containment action, a communication was issued by the manager ¿ south zone installations to nam zone installation leadership outlining the event details and emphasizing installation procedure adherence.The electronic daily update log (edul) system had already been implemented on february 7, 2025, replacing the manual process.This digital system ensures improved traceability and documentation of installation progress and verification activities.Conclusion the investigation determined that this was an isolated event caused by human error during installation.The individual responsible is no longer with philips.The controls currently in place, including the adoption of edul and strengthened oversight of installation documentation, are considered adequate to prevent recurrence.The affected table was replaced, the system was tested, and full functionality was restored.No further corrective actions are deemed necessary at this stage.

Brand Name
DIGITALDIAGNOST C90 HIGHPERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23544192
Report Number3003768251-2025-000134
Device Sequence Number9284371
Product Code MQB
UDI-Device Identifier00884838090699
UDI-Public(01)00884838090699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown